# SDR SWAA111193

- Difficulty date: February 15, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 11,938 hours, 7,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LENS CRACKED AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
